MathSciNet Relay Station
MathSciNet bibliographic data
MR860851 34K15 (34C10)
Ladas, G.; Sficas, Y. G. Oscillations of neutral delay differential equations. Canad. Math. Bull. 29 (1986), no. 4, 438–445.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement